# SDR FDEA202208031851

- Difficulty date: August 3, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N161FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43553
- Aircraft time: 7,295 hours, 3,506 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO NOSE GEAR INDICATION ON EXTENSION.  NO DISAGREE  INDICATION  HYDRAULICS NORMAL. NO GEAR OR DOOR LIGHTS  ILLUMINATED.  LANDED SAFELY EWR.  ***EMERGENCY DECLARED***  NOSE GEAR LIGHT ASSY.   REPLACED BOTH NOSE GEAR INDICATION LAMPS IAW AMM 33-16-02-2.  OPS CHECKS GOOD.  A/C OK FOR SERVICE.  NOTE BOTH LAMPS FAILED LAMP TEST.
